# SDR 04FDEA01216

- Difficulty date: May 10, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,266 hours, 9,460 cycles
- System (JASC): 3140 · Central Computers
- Part: Controller
- Part number: 4059027903
- Part serial: 01020533
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, E
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE LOST GOOD AIRSPEED INDICATIONS ON CADC2 AND STBY AIRSPEED INDICATORS CAPT HAD SWAPPED TO CADC2 EARLIER, GOT STICK SHAKER FOLLOWED BY BUFFET.  CORRECTED FOR HIGH SPEED, SITUATION WORSENED.  LOST ALL AIRSPEED INDICATIONS ON F/O, CAPT, AND STBY INDICATORS.  CORRECTED FOR STALL AND STARTED TO GET BETTER.  CAPT WENT BACK TO CADC 1 AND GOT GOOD INFO AGAIN.  DIVERTED TO CYYC.  FOUND ALL HEATING ELEMENTS GOOD, RANG ALL WIRING, VERIFIED ALL SWITCHING FOR GND SHIFT CIRCUITS.  FOUND NO FAULTS WITH WIRING.  REPLACED RELAY'S R2-5111, R2-5102, AND R2-5109, HAD TROUBLE COMMUNICATING WITH MSC REPLACED MSC, COMPARISON TESTS GOOD AFTER PURGE AND RR OF MSC.
